# SDR FDEA201107272993

- Difficulty date: July 27, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5398842420400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION FR84, 1EA CROSS STRUT GOT CORROSION AT STR14 LT 1. REMOVED THE CROSS STRUT IAW SRM 51-40-20 AND 51-40-21.  INSTALLED NEW CROSS STRUT WITH FASTEN REF SRM 51-40-21.  THE REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
